# SDR AALA202309080319

- Difficulty date: September 5, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 24,758 hours, 11,356 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Thermostat
- Part number: 342B050000
- Condition: Defective
- Location: Zone 400 - Nac/P
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUMES ONLY ON FLIGHT DECK DURING DESCENT AND INITIAL POWER REDUCTION AT EACH STEP DOWN. FLIGHT CREW TURNED OFF ENGINE #2 BLEED. FUMES DID NOT RE-OCCUR. ODOR SMELLED LIKE A HEATER USED FOR A 1ST TIME. MAINTENANCE FOUND THE #2 ENGINE FAN AIR VALVE THERMOSTAT SENSE LINE CHAFFED AND HAD A HOLE IN IT. MAINTENANCE REPLACED THE SENSE LINE PER AMM 36-11-13. (AALA202309083815) MAINTENANCE ALSO REPLACED #2 ENGINE FAN AIR VALVE THERMOSTAT 7170HM2 PER AMM 36-11-43. (AALA202309080319) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
